i am suffering from side effect ... from last 10 month

I had used a melas cream that was peeling cream ..

and when i stoped using that cream my face skin becoming sticky,dry flaky till now..

i also consult with 2 dermatologists and they are not able to detect my problem ..

my skin gets very sensitive after using that cream i cant use any soap .. deep cleansing face wash even i cant use any cream if i use any cream for making my skin soft then my skin gets sticky shiny .. and when i use any cream for making my skin dry then my skin gets dry even shiny and sticky also ...

1 dermatologist gave me a cream called (MOMETASONE) for usage of one week i can only use that cream for making my skin soft and better ... but they also told me that Mometasone cream you cant use for a long time ...

tell me what to do .. any one faced this problem ...

contact me - 8103960167

Last edited by
oldestnewest